# SDR UIEA2021100702200

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,382 hours, 22,181 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER SYS 2 FAIL "WXR SYS" STATUS.( PERFORMED WX RADAR OPS TEST IAW AMM 34-43-00. OPS NORMAL. )
